On the monodromy groups attached to certain families of exponential sums

Research output: Contribution to journalArticle

31 Scopus citations
Original languageEnglish (US)
Pages (from-to)41-56
Number of pages16
JournalDuke Mathematical Journal
Volume54
Issue number1
DOIs
StatePublished - Jun 1987

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the monodromy groups attached to certain families of exponential sums'. Together they form a unique fingerprint.

  • Cite this